Adaptive Continuous time Markov Chain Approximation Model to General Jump-Diffusions

Cerrato, Mario and Lo, Chia Chun and Skindilias, Konstantinos (2011) Adaptive Continuous time Markov Chain Approximation Model to General Jump-Diffusions. Centre for EMEA Banking, Finance and Economics Working Paper Series, 2011 (28). pp. 1-22.

[img]
Preview
Text
CentreforEMEABankingFinanceAndEconomicsWorkingPaperSeries No.28 11.pdf - Published Version

Download (744kB) | Preview
Official URL: http://www.londonmet.ac.uk/media/london-metropolit...

Abstract

We propose a non-equidistant Q rate matrix formula and an adaptive numerical algorithm for a continuous time Markov chain to approximate jump-diffusions with affine or non-affine functional specifications. Our approach also accommodates state-dependent jump intensity and jump distribution, a flexibility that is very hard to achieve with other numerical methods. The Kologorov-Smirnov test shows that the proposed Markov chain transition density converges to the one given by the likelihood expansion formula as in Ait-Sahalia (2008). We provide numerical examples for European stock option pricing in Black and Scholes (1973), Merton (1976) and Kou
(2002).

Item Type: Article
Uncontrolled Keywords: Centre for EMEA Banking, Finance and Economics Working Paper Series, Markov Chains, Dffusion Approximation, Transition Density, Jump-Diffusion Approximation, Option Pricing
Subjects: 300 Social sciences > 330 Economics
Department: Guildhall School of Business and Law
Depositing User: David Pester
Date Deposited: 21 Apr 2015 14:53
Last Modified: 21 Apr 2015 14:53
URI: http://repository.londonmet.ac.uk/id/eprint/465

Actions (login required)

View Item View Item